# SDR FDEA201208153003

- Difficulty date: August 15, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30841
- Condition: Misrepaired
- Location: Bs 1775-1786
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN BS 1775  TO 1786, BETWEEN L45 - 46 L MISREPAIRED.  CARRIED OUT REPAIR AS PER EA 8-5330-159889 PART 1.  REPAIR CLASSIFED MAJOR AS PER GMM  6-2-100 REV. 115.
